Header menu link for other important links
Superconvergence results for the nonlinear Fredholm–Hemmerstein integral equations of second kind
, G. Nelakanti
Published in Springer Science and Business Media B.V.
Volume: 29
Issue: 1
Pages: 67 - 87
The multi-projection methods for solving the Fredholm-Hammerstein integral equation is proposed in this paper. We obtain the similar super-convergence results as in Mandal and Nelakanti (J Comput Appl Math 319:423–439, 2017) with a smooth kernel using piecewise polynomials of degree ≤ r- 1 , i.e., for both the multi-Galerkin and multi-collocation methods have order of convergence O(h3r) in uniform norm, where h is the norm of the partition. We have also considered iterated version of these methods and prove that both iterated multi-Galerkin and iterated multi-collocation methods have order of convergence O(h4r) in uniform norm. Numerical examples are given to illustrate the theoretical results. © 2020, Forum D'Analystes, Chennai.
About the journal
JournalData powered by TypesetJournal of Analysis
PublisherData powered by TypesetSpringer Science and Business Media B.V.